# SDR CALA2009110300660

- Difficulty date: November 1, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N11206
- Make and model: Boeing 737824
- Aircraft serial: 30578
- Aircraft time: 31,075 hours, 10,950 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 654A0004390
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-53-3-0714. A/B/B RT TIE DOWN RAIL CRACKED STA 727I.  REMOVED AND REPLACED SECTION OF TIE DOWN RAIL FROM STA 727F TO 887 REF SRM 51-40-02.
